# SDR AAL2025F00002

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A321-231
- Aircraft serial: 7613
- Aircraft time: 24,488 hours, 9,687 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: E213260002
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TAXIING OUT FELT A SURGE IN THE BRAKES FOLLOWED BY A NORMAL BRAKES SYSTEM FAULT ECAM, MAINTENANCE REPLACED SERVOVALVE 16GG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-48.
